MathSciNet Relay Station
MathSciNet bibliographic data
MR1007355 58F14 (65L07)
Dellnitz, Michael; Werner, Bodo Computational methods for bifurcation problems with symmetries—with special attention to steady state and Hopf bifurcation points. Continuation techniques and bifurcation problems. J. Comput. Appl. Math. 26 (1989), no. 1-2, 97–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement